This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
My husband had the Radical Prostate op 13 years ago. Recent PSA was 34 positive. So not all the cancer was removed during the op. Urologist is treating with hormone injections to kill the testosterone, which is feeding the cancer. Once the Urologist is happy with the PSA count, my husband will have radiation treatment for a few weeks.
This should hopefully be the end of it.
We're into about week 7 after first hormone injection. Besides the annoying hot flushes, my hubby is now experiencing a horrible burning from deep within when he has a wee. This is the past 5 days. We've left a message for the Urologist, but wondering if anyone else has experienced this from the hormone injections, or could this be a urine tract infection?